# SDR DALA2025031201939

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0848117) BURNED EMERGENCY LIGHTS EXIT ASSY ON POSITION MID FWD RH AT PASSENGER CABIN REPLACED EMERGENCY LIGHTS EXIT ASSY ON POSITION MID FWD RH AT PASSENGER CABIN AS PER B737-800 AMM 33-51.
